# SDR FDEA201409232714

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 45,386 hours, 9,462 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE WILL NOT TEST.  RELEASED FOR SERVICE IAW MEL 25-61-02.  L1 EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE IAW MEL 25-61-02.  VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQUATE ONCE EACH FLIGHT  DAY.  RESECURED BROKEN WIRE AT BATTERY TERMINALS.  ALL OPERATIONAL CHECKS NORMAL.
